MAUDE Adverse Event Report: Perfusion Systems Performer CPB Support System; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY B

Perfusion Systems Performer CPB Support System; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY B
Model Number R5100052
Medical Device Problem Codes Device Alarm System (1012); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that at an unspecified time, this performer console instrument had error codes and unstable flow measurement.The use of the instrument was unspecified.There was no adverse patient effect reported with this event.
 
Additional Manufacturer Narrative
Device evaluation:the reported error codes and unstable flow measurements were verified during service.Service technician identified a possible failure in the flow measurement control board and the corresponding part was requested for functional testing.The flow measurement board was replaced.Functional tests were performed on the bio-pump speed and flow measurement.Positive results were obtained, with accurate flow measurements and the programmed speeds were operating correctly.During testing, alarm 046, related to fuse failures, was identified.The fuses were inspected and all were found to be in good condition.This indicated a possible irregularity in the power supply or the xp power supply board.The xp power supply board will be replaced and further functional testing will be required.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Performer CPB Support System
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY B
Manufacturer (Section D)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50270229
Report Number3003793891-2026-00001
Device Sequence Number10316130
Product Code DTQ
UDI-Device Identifier00885074514857
UDI-Public(01)00885074514857(11)090317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR5100052
Device Catalogue NumberR5100052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown